# SDR IXXA060147S

- Difficulty date: June 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND WEB CRACKED APPROXIMATELY .5 INCH AT STATION 1910 LONGERON 30 RIGHT.  REMOVED DAMAGE.  FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED DOUBLER AND NEW FASTENERS AT STATION 1910 LONGERON 30 RIGHT IAW DC8 SRM 53-5-0, 53-2-0, AND 51-1-8.
